# SDR IXXA110067O

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 74,270 hours, 26,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FAULT CODE 52-34-XB-00, MAIN CARGO DOOR LIGHT ILLUMINATED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT MAIN CARGO DOOR SYS AND FOUND LOCK BAR SWITCH OUT OF ADJUSTMENT.  THEY ADJUSTED LOCK BAR SWITCH IAW IAI MM SUPPLEMENT 52-71-09 PAGE 205.  OPS CHECK GOOD IAW IAI MM SUPPLEMENT 52-32-00.  ACFT WAS RETURNED TO SERVICE.
